Skip to main content

Publisher: Elsevier

Volume 331, Number 5, 1 September 2000

Full length article
pp. 345-348(4)
Author: Lombardi, H.

Favourites:
ADD

A generalized hypergeometric d -orthogonal polynomial set
pp. 349-354(6)
Authors: Ben Cheikh, Y.; Douak, K.

Favourites:
ADD

Full length article
pp. 355-358(4)
Author: Rullgard, H.

Favourites:
ADD

Full length article
pp. 359-364(6)
Authors: Antoine, X.; Besse, C.

Favourites:
ADD

Topology and Sobolev spaces
pp. 365-370(6)
Authors: Brezis, H.; Li, Y.

Favourites:
ADD

Full length article
pp. 371-374(4)
Authors: Bucur, D.; Varchon, N.

Favourites:
ADD

Full length article
pp. 375-378(4)
Author: T'Joen, L.

Favourites:
ADD
Favourites:
ADD
Favourites:
ADD

Full length article
pp. 391-394(4)
Author: Boucher, D.

Favourites:
ADD

Full length article
pp. 395-398(4)
Author: Jan, C.

Favourites:
ADD

Full length article
pp. 399-404(6)
Authors: Alart, P.; Barboteu, M.; Le Tallec, P.; Vidrascu, M.

Favourites:
ADD

Full length article
pp. 405-410(6)
Author: Ciarlet, P.G.

Favourites:
ADD

Full length article
pp. 411-416(6)
Authors: Ciarlet, P.G.; Roquefort, A.

Favourites:
ADD

Buckling of a tapered elastica
pp. 417-421(5)
Author: Stuart, C.A.

Favourites:
ADD

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more